References

  1. Anderson D.F., Livingston P.S. The zero-divisor graph of a commutative ring. J. Algebra 1999, 217 (2), 434-437. doi: 10.1006/jabr.1998.7840
  2. Artemovych O.D. Differentially trivial and rigid rings of finite rank. Period. Math. Hungar. 1998, 36 (1), 1-16. doi: 10.1023/A:1004648818462
  3. Beidar K.I., Martindale W.S., Mikhalev A.V. Rings with generalized identities. Marcel Dekker Inc., New York-Basel-Hong Kong, 1996.
  4. Bhat V.K. Prime radical of Ore extensions over $\delta$-rigid rings. Algebra Discrete Math. 2009, 1, 14-19.
  5. Bresar M. A note on derivations. Math. J. Okayama Univ. 1990, 32, 83-88.
  6. Burkov V.D. Stiff derivations of semiprime rings. Izv. Vyssh. Uchebn. Zaved. Mat. 1987, 12, 12-14. (in Russian)
  7. Cohen I.S. On the structure and ideal theory of complete local rings. Trans. Amer. Math. Soc. 1946, 59, 54-106.
  8. Giambruno A., Herstein I.N. Derivations with nilpotent values. Rend. Circ. Mat. Palermo 1981, 30, 199-206.
  9. Heerema N. Derivations on $p$-adic fields. Trans. Amer. Math. Soc. 1962, 102, 346-351.
  10. Herstein I.N. Noncommutative rings. The Mathematical Association of America, J. Wiley and Sons, 1968.
  11. Herstein I.N. Center-like elements in prime rings. J. Algebra 1979, 60, 567-574.
  12. Krempa J. Some examples of reduced rings. Algebra Colloq. 1996, 3 (4), 289-300.
  13. Lee T.K., Lin J.S. A result on derivations. Proc. Amer. Math. Soc. 1996, 124 (6), 1687-1691. Article stable URL: http://www.jstor.org/stable/2161976
  14. Mulay S.B. Cycles and symmetries of zero-divisors. Comm. Algebra 2002, 30 (7), 3533-3558. doi: 10.1081/AGB-120004502
  15. Nowicki A. Stiff derivations of commutative rings. Colloq. Math. 1984, 48 (1), 7-16.
  16. Sharma P.K. A note on automorphisms of local rings. Comm. Algebra 2002, 30 (8), 3743-3747. doi: 10.1081/AGB-120005816

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.